# SDR AMTA200700332

- Difficulty date: July 7, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 1011
- Aircraft serial: 293A1229
- Aircraft time: 75,120 hours, 19,546 cycles
- Engine: Rroyce RB211524B4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 1281T10015
- Part serial: 462
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE ELECTRICALLY, SOLENOID LUBED, NO HELP.  REPLACED UP/DOWN LOCK LIMIT SWITCH.  OPS CK GOOD.  (K)
